zbMATH — the first resource for mathematics

Bell-type inequalities for parametric families of triangular norms. (English) Zbl 1249.54015
Summary: In recent work we have shown that the reformulation of the classical Bell inequalities into the context of fuzzy probability calculus leads to related inequalities on the commutative conjunctor used for modelling pointwise fuzzy set intersection. Also, an important role has been attributed to commutative quasi-copulas. In this paper we consider these new Bell-type inequalities for continuous \(t\)-norms. Our contribution is twofold: first, we prove that ordinal sums preserve these Bell-type inequalities; second, for the most important parametric families of continuous Archimedean \(t\)-norms and each of the inequalities, we identify the parameter values such that the corresponding \(t\)-norms satisfy the inequality considered.

54A40 Fuzzy topology
06F05 Ordered semigroups and monoids
03E72 Theory of fuzzy sets, etc.
Full Text: Link EuDML
[1] Bell J. S.: On the Einstein-Podolsky-Rosen paradox. Physics 1 (1964), 195-200
[2] Genest C., Molina L., Lallena, L., Sempi C.: A characterization of quasi-copulas. J. Multivariate Anal. 69 (1999), 193-205 · Zbl 0935.62059 · doi:10.1006/jmva.1998.1809
[3] Janssens S., Baets, B. De, Meyer H. De: Bell-type inequalities for commutative quasi-copulas. Fuzzy Sets and Systems, submitted · Zbl 1057.81011 · doi:10.1016/j.fss.2004.03.015
[4] Klement E. P., Mesiar, R., Pap E.: Triangular Norms. Kluwer, Dordrecht 2000 · Zbl 1087.20041 · doi:10.1017/S1446788700008065
[5] Ling C. M.: Representation of associative functions. Publ. Math. Debrecen 12 (1965), 189-212 · Zbl 0137.26401
[6] Nelsen R.: An Introduction to Copulas. (Lecture Notes in Statistics 139.) Springer-Verlag, Berlin 1999 · Zbl 1152.62030 · doi:10.1007/978-1-4757-3076-0
[7] Pitowsky I.: Quantum Probability - Quantum Logic. (Lecture Notes in Physics 321.) Springer-Verlag, Berlin 1989 · Zbl 0668.60096
[8] Pykacz J., D’Hooghe B.: Bell-type inequalities in fuzzy probability calculus. Internat. J. Uncertainty, Fuzziness and Knowledge-based Systems 9 (2001), 263-275 · Zbl 1113.03344 · doi:10.1142/S021848850100079X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.